# SDR A6WA201140776

- Difficulty date: August 14, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 23,433 hours, 21,798 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Bracket
- Part number: 601R3505025
- Condition: Cracked
- Location: Bs 574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

U BRACKET AT FS 574 CRACKED AT LOWER EDGE AROUND RIVET, 2 PLACES.  R & R U BRACKET WITH SERVICEABLE PART.
